Медицинская библиотека · Cureus · 2025
High-Dose Insulin Therapy for Refractory Shock in a Polypharmacy Overdose of Calcium Channel Blocker and Oral Hypoglycemic Agent: A Case Report and Literature Review.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
We report a case of polypharmacy overdose involving a calcium (Ca) channel blocker and an oral hypoglycemic agent, where conventional therapies failed to obtain the desired clinical outcome. High-dose insulin (HDI) therapy, a promising treatment regime in this regard, was carried out for our patient, and her condition improved over the subsequent days.
Для цитирования: S R Vinayak, Jami Bipenthung N, Mangaly Austin J, R S Krishnakumar, Vineeth Gladson, Radhakrishnan Chandni. High-Dose Insulin Therapy for Refractory Shock in a Polypharmacy Overdose of Calcium Channel Blocker and Oral Hypoglycemic Agent: A Case Report and Literature Review.. Cureus. 2025. DOI: 10.7759/cureus.77853.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.